Previous |  Up |  Next


Title: Irregularity of Turing patterns in the Thomas model with a unilateral term (English)
Author: Rybář, Vojtěch
Author: Vejchodský, Tomáš
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 8-13, 2014
Issue: 2014
Pages: 188-193
Category: math
Summary: In this contribution we add a unilateral term to the Thomas model and investigate the resulting Turing patterns. We show that the unilateral term yields nonsymmetric and irregular patterns. This contrasts with the approximately symmetric and regular patterns of the classical Thomas model. In addition, the unilateral term yields Turing patterns even for smaller ratio of diffusion constants. These conclusions accord with the recent findings about the influence of the unilateral term in a model for mammalian coat patterns. This indicates that the observed effects of the unilateral term are general and apply to a variety of systems. (English)
Keyword: reaction-diffusion system
Keyword: Thomas model
Keyword: Turing instability
MSC: 35K57
MSC: 35Q92
Date available: 2015-04-20T06:15:46Z
Last updated: 2015-04-20
Stable URL:


Files Size Format View
PANM_17-2014-1_31.pdf 700.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo